MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,36+8L NK,24X19X175; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,36+8L NK,24X19X175; HIP FEMORAL STEM
Catalog Number 523424
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Tissue Damage (2104); Not Applicable (3189); No Code Available (3191)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address truniosis and high metal ion levels.It was also indicated that patient was revised to a poly liner and ceramic head with a new stem.Doi: unknown; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).
 
Event or Problem Description
Litigation alleges pseudotumor and metallosis.Updated date of implant.Added product and lot number of sleeve and head.

Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7494578
Report Number1818910-2018-59116
Device Sequence Number1677703
Product Code JDI
UDI-Device Identifier10603295171065
UDI-Public10603295171065
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523424
Device Lot Number2291793
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer07/25/2018
11/01/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date08/17/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR